# SDR DALA2021021800952

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,904 hours, 10,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 MISSING COVER ON EMERGENCY LIGHT 11B.  CORRECTIVE ACTION: INSTALLED COVER ON EMERGENCY LIGHT 11B.  (7620088)
